# SDR SWIA200312554

- Difficulty date: October 25, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 15,612 hours, 23,003 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1534
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,521 hours, 6,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED WHEN SELECTED TO CAPTAIN'S SIDE.  COMPUTER FLAG SHOWING ON CAPTAIN'S ADI.  REPLACED CAPTAIN'S AUTOPILOT COMPUTER.  OPS CHECK GOOD PER 22-11-00.
